# SDR DALA2019112326864

- Difficulty date: November 21, 2019
- Submitted: November 24, 2019
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 47,154 hours, 24,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT WORK CORRECTLY DAMPER PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. REPLACE DAMPER PASSENGER CREW DOOR 832 AT AFT GALLEY AREA ASPER A320 FAM AMM 52-13-14.
